# SDR QXEA0000068

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 3450 - 4900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE STRINGER 68 HAS CORROSION ON TOP SIDE ALONG RIVET LINE FROM FRAME 3450 TO 4900.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4 B AND C.
